Hamid Meziani
Professor and Chairman
Department of Mathematics and Statistics
Florida International University
11200 S.W. 8th Street
Miami, FL 33199
Phone: 305 348 2743

Email: meziani-at-fiu.edu

 

 

Course:  Advanced Differential Equations MAP4401 & 5317

 

Recent Publications:  


A. Meziani, Normalization and solvability of vector fields near trapped orbits, to appear Transactions of the AMS

A. Meziani, Pseudoconvex Mizohata structures on compact manifolds, PROMS 127, Springer (2015), 241-266
A. Bergamasco, P. Dattori, and A. Meziani, Solvability of a first order differential operator on the two torus, J. Math. Analysis and Applications, 416 (2014), no 1, 166-180

A. Meziani, A. Ainouz, and K. Boutarene, The Riemann-Hilbert problem for elliptic vector fields with degeneracies, Complex Variables and Elliptic Equations, 59 (2014), no 6, 751-768

A. Meziani,  Nonrigidity of a class of two dimensional surfaces with positive curvature and planar points, Proc. Amer. Math. Soc.  141 (2013), no 6, 2137-2143
A. Meziani, On the hypoellipticity ofdifferential forms with isolated singularities, J. Geom. Analysis.  23 (2013), no 3, 1236-1256
A. Meziani, On first and second order planar elliptic equations with degeneracies, Memoirs of the AMS, Vol. 217, No. 1019, (2012)
A. Meziani, Global solvability of real analytic complex vector fields in two variables, J. Differential Equations 251 (2011) 2896-2931.
V. Kravchenko and A. Meziani,  On the two-dimensional stationary Schrödinger equation with a singular potential, J. Math. Analysis and Applications 377 (2011), 420-427

For  more visit the MatSciNet link:     http://www.ams.org.ezproxy.fiu.edu/mathscinet/

 

Minicourse given at the Workshop on Geometric Analysis of PDEs and SCV, Serra Negra, Brazil 2015

International Conference at FIU: PDE, Complex Analysis and Related Topics (January 2016)